# SDR ASAA2019082623462

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGNS AT L2 DOOR AREA ARE INOP. GROUNDED - YES. REMOVED AND REPLACED PERFORMED SUCCESSFUL SYSTEM OP CHECK ON EMERGENCY POWER SUPPLY M1673 IAW B737NG AMM 33-31-06-960-805.
